Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Geometric Quantization of real polarizations via sheaves

Autor
Miranda, E.; Presas, F.
Tipus d'activitat
Article en revista
Revista
Journal of symplectic geometry
Data de publicació
2015
Volum
13
Número
2
Pàgina inicial
421
Pàgina final
462
DOI
https://doi.org/10.4310/JSG.2015.v13.n2.a6 Obrir en finestra nova
Projecte finançador
Estructuras Geometricas: Deformaciones, Singularidades y Geometria Integral
Geomatría algebraica, simpléctica, aritmética y aplicaciones.
Repositori
http://hdl.handle.net/2117/28197 Obrir en finestra nova
URL
http://intlpress.com/site/pub/pages/journals/items/jsg/content/vols/0013/0002/a006/index.html Obrir en finestra nova
Resum
In this article we develop tools to compute the Geometric Quantization of a symplectic manifold with respect to a regular In this article we develop tools to compute the Geometric Quantization of a symplectic manifold with respect to a regular Lagrangian foliation via sheaf cohomology and obtain important new applications in the case of real polarizations. The starting point is the definition of representation spaces due to Kostant. Besides the classical examples of Gelfand-Cetlin systems due to...
Citació
Miranda, E.; Presas, F. Geometric Quantization of real polarizations via sheaves. "Journal of symplectic geometry", 2015, vol. 13, núm. 2, p. 421-462.
Paraules clau
BOUNDARY, COHOMOLOGY, FORMULA, SYMPLECTIC-MANIFOLDS, SYSTEMS
Grup de recerca
GEOMVAP - Geometria de Varietats i Aplicacions

Participants

Arxius